# SDR GAIA00208

- Difficulty date: April 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZERO B-CHECK AT STAMBAUGH/BQK, FOUND NR 1 ENGINE PYLON FIREWALL CRACKED OUT AT NAC STATION 146.  REPAIRED IAW SRM 54-10-0 AND BOEING REPAIR SKETCH STS-BQK-99-00003H/00005H.  REPAIR CARRIED OUT ON STS WORK ORDER SROO522, NR0018.  AIRCRAFT RETURNED TO SERVICE.  (M)
